# SDR SWAA991823

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817381
- Condition: Erratic
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF T/E FLAPS WOULD NOT FULLY RETRACT.  REPAIRED WIRE AT 5C ON FLAP ASYMMETRY SWITCH.  REMOVED AND REPLACED FLAP POSITION INDICATOR.  REMOVED AND REPLACED R123 RELAY AND REMOVED AND REPLACED RT FLAP TRANSMITTER PER MM.
